Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I am not getting my periods for long due to hormonal imbalance

Im ANNA, 23 Years old. I have my first Menstruation when i was 11 and it stops. ( i only have 2 months of it) until now, im 23 yrs old and my Menstruation just stop. I went to the doctors and they told me i have hormonal imbalance. They prescribe me to use Birth control pills , i have my Menstruation when im using pills. But if i stop, my Menstruation also stops. Im not comfortble in using pills because my heart palpitate so hard. I dont what to do? should i use pills or what? please help me :(
Asked On : Sat, 6 Aug 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello anna,
welcome to hcm
thanks for the query
do one usg of your pelvis to check if you have Polycystic Ovaries which the most commonest reason for irregular periods.
also you will have to do blood tests like FSH,TSH,LH,Prolactin levels.If confirmed you will have to take treatment to regularise your cycles .
CONSULT YOUR DOCTOR about these possibilities instead of taking oc pills
take care
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor